# SDR CALA2022012000197

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Keelbeam
- Part number: NA
- Part serial: NA
- Condition: Elongated
- Location: Rh Keal Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING FCD 5330-05575 RH HOLES, FOUND ALL HOLES OUT OF SIDE LIMITS AND ELONGATED WITH VISUAL DAMAGE EXCEPT HOLES #R 13 AND #R19. REPAIRED RH KEEL BEAM FASTENER HOLE AND FITTING IAW EC/RA 5330-0 6891. EMP: V935774 WC: 0018386 STA: ST ENG BFM SFR# 1027500
